MathSciNet Relay Station
MathSciNet bibliographic data
MR428072 (55 #1101) 47A10
Juneja, Pushpa On extreme points of the joint numerical range of commuting normal operators. Pacific J. Math. 67 (1976), no. 2, 473–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement